MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC AQUAMANTYS 6.0 BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC NAVIGATION, INC AQUAMANTYS 6.0 BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 23-112-1
Medical Device Problem Codes No Device Output (1435); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider regarding a generator.It was reported that after receiving four quantities of the handpieces, two of them had mold on the packaging.There was no patient involved.
 
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Codes b17, c20 d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AQUAMANTYS 6.0 BIPOLAR SEALER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21926705
Report Number1723170-2025-01809
Device Sequence Number13017178
Product Code GEI
UDI-Device Identifier00763000280888
UDI-Public00763000280888
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K052859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-112-1
Device Catalogue Number23-112-1
Device Lot NumberPHL0924C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown